# SDR DALA2015071704443

- Difficulty date: July 16, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FLOOR PANEL.   A NEW FLOOR PANEL WAS FABRICATED IAW AMM 53-20-01-201.
